Anabolics
Search More Than 6,000,000 Posts
Results 1 to 16 of 16
  1. #1
    sammerthehammer is offline Junior Member
    Join Date
    Nov 2004
    Posts
    69

    Unhappy It turns out I have been using fake sust for the last two weeks!

    hey guys, im not too happy right now as i have just found out that ive been shooting fake nile sust into my body for the last two weeks
    heres the story:
    I started my cycle with a 25mg/day kickstart of dbol and i was using the organon karachi sust at 250mg/week with 200mg of deca for the first 4 weeks aswell. I was using the karachi sust at the start because my source only had 4 of them. I wanted to start as soon as possible so i bought those 4 and waited a couple weeks to get the othter 12 sust that i payed for.
    I got the other sust and after the first 4 weeks i was feeling good, great pumps, gained about 12 pounds.
    The other 12 susts that i got were niles and they are in the left hand side of this pic http://forums.steroid.com/attachment...chmentid=43385
    thus making them fakes
    i am in week 6 now and i have gone down 7 pounds and i no longer get good pumps. I know that this could be the effect of going off of the dbols, but there are some other indicaters of the sust i have being fake aswell. I tasted my last karachi sust and it made my tongue numb, i tasted my last injection of the nile sust and it just tasted like oil, no numbness at all. Also,there was some post injection pain at the site with the karachi sust, the sust i have now leaves me with no pain at all.
    Now, with all that said, i have been shooting 200mg of decaonce per week for the past 2 weeks without any test, is this a big problem?
    I plan on starting my pct tomorrow(16 days after my last shot of real sust) is this a good idea?
    and finally, how long before i can start another cycle? I plan on getting my stuff from a different source though
    any help u guys could give me would be great,
    thanks

  2. #2
    100%NATURAL-theGH's Avatar
    100%NATURAL-theGH is offline Senior Member
    Join Date
    Nov 2003
    Location
    City of Angels
    Posts
    1,622
    That sucks... don't know the products but I hope someone helps you out... and don't trip out if you don't know if it's fake for sure...

  3. #3
    sammerthehammer is offline Junior Member
    Join Date
    Nov 2004
    Posts
    69
    the batch no. expiry date amp shape and everything is exactly the same as the fake in the pic aswell
    just thought i would add that

  4. #4
    100%NATURAL-theGH's Avatar
    100%NATURAL-theGH is offline Senior Member
    Join Date
    Nov 2003
    Location
    City of Angels
    Posts
    1,622
    That sucks bro... I don't deal with amps or anything not Mexican or home-made so I am no help to you... hopefully someone that does will ... SOMEONE GET IN HERE AND TELL THE GUY SOMETHIN!

  5. #5
    chem enhanced's Avatar
    chem enhanced is offline Junior Member
    Join Date
    Mar 2005
    Location
    IN DA GEHETTO
    Posts
    107
    it always looks green when it's fake too ive seen a lot of sust250 in tj and i ALWAYS ALWAYS match the manf. date batch date and color of the oil ( should be more yellow/clear) sux to hear bro sorry

  6. #6
    chem enhanced's Avatar
    chem enhanced is offline Junior Member
    Join Date
    Mar 2005
    Location
    IN DA GEHETTO
    Posts
    107
    oh and the ink on the vial should NOT RUB OFF when you rub it with the finger

  7. #7
    Join Date
    Mar 2005
    Posts
    991
    You should tell your source something but make sure it's 100% fake first.

  8. #8
    sammerthehammer is offline Junior Member
    Join Date
    Nov 2004
    Posts
    69
    bump

  9. #9
    sammerthehammer is offline Junior Member
    Join Date
    Nov 2004
    Posts
    69
    im sure its fake
    from what ive read here, niles only have batch numbers that start with 9 and mine starts with 8
    im wondering if i should start pct now or wait until like 2-3 weeks after my last shot because my last shot had 200mg of deca in it
    anyone?

  10. #10
    sammerthehammer is offline Junior Member
    Join Date
    Nov 2004
    Posts
    69
    bump

  11. #11
    taiboxa's Avatar
    taiboxa is offline "Vanity Redefined" ~VET~
    Join Date
    Feb 2005
    Location
    lol im not telling :D
    Posts
    29,207
    i would start pct when the deca is outta your sys...

  12. #12
    1819's Avatar
    1819 is offline Senior Member
    Join Date
    Feb 2005
    Location
    fla,ny,nj
    Posts
    1,609
    i have seen the same ones with different batch #'s ad they are good. the box lists the date of mfg, exp date and batch #. the amp itself lists all the ingredients. yellow lettering and white ring. have had no problem with these.

  13. #13
    1819's Avatar
    1819 is offline Senior Member
    Join Date
    Feb 2005
    Location
    fla,ny,nj
    Posts
    1,609
    saturday gettin banged up here. meant to say, have seen niles with diff batch #s that were good. have never had any prob with the pakistan sust. those are my preference.

  14. #14
    sammerthehammer is offline Junior Member
    Join Date
    Nov 2004
    Posts
    69
    in this link that i posted above: http://forums.steroid.com/attachmen...achmentid=43385
    it shows the exact same sust ampules that i have(the one on the left, which was fake).
    they are the exact same in every possible detail
    i am also in week 6 and i dont get any kind of pump taking 500mg of the stuff/week along with the 200mg of deca
    they must be fakes
    i plan on stopping now
    how long does it take deca to get out of your system?
    is it 3 weeks??

  15. #15
    PT's Avatar
    PT
    PT is offline DUNAMIS ~ AR-Elite Hall of Famer~
    Join Date
    May 2003
    Location
    United States
    Posts
    12,157
    maybe you just lost the pumps after stoping the d-bol. 500mgs of test a week isnt that much and wont always give you good pumps. also 200mgs of deca is about useless. i wouldnt go under 400mgs a week and expect to see any gains. i bet your sust is real because it just seems like your convinced its fake because you lost the pumps that you were getting with the d-bol which is normal.

  16. #16
    rager's Avatar
    rager is offline Member
    Join Date
    Feb 2005
    Location
    crashing my boat
    Posts
    742
    I would worry what the f? you just put in your body?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •